# SDR GM06002

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Gulstm GIV
- Aircraft serial: 4013
- Aircraft time: 516 hours, 377 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE "WOW" FAULT AFTER GEAR EXTENSION.  INDICATIONS WERE 3 GREEN GEAR LIGHTS AND "WOW" SWITCHES IN AIR MODE.  AFTER LANDIONG BOTH TR'S WOULD NOT TOW.  COULD NOT TAXI OFF RUNWAY.  ENGINES SHUT DOWN AFTER PRELIMINARY TROUBLESHOOTING TO STOW TR'S FAILED.  FOUND "WOW" CONNECTOR LOOSE IN RH MAIN WHEEL WELL.  TIGHTENED CONNECTOR.  DOWNLOADED CMC FAULT HISTORY AND BATCH FILES AND SENT TO GULFSTREAM FOR EVALUATION.  PERFORMED OPS CHECKS ON THRUST REVERSERS AND NOSE WHEEL STEERING.  ALL FUNCTIONS AND PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
